# SDR GTIA201402171177

- Difficulty date: February 17, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A319-132
- Aircraft serial: 5624
- Aircraft time: 2,968 hours, 1,424 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30665509
- Part serial: M8979
- Condition: Unwanted Deploy
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE BLOWN.  R & R R2 DOOR SLIDE IAW AMM 25-62-44.  NO FURTHER DEFECTS NOTED.
